MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-SPR-B0, FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 09/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported a loss of therapy, cramps, and spasms.Multiple reprogramming attempts were made.The patient stopped taking prescribed neuropathy medication.There are no plans for and explant/revision procedure at this time.However, the physician will proceed with complementary therapies and discuss re-starting neuropathy medication that patient stopped taking.
 
Additional Manufacturer Narrative
The perm - loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device at an off-label location, not achieving paresthesia on the table, migration, and no attempts to reprogram the waa have been ruled out as potential causes.However, the physician believes pain relief changed because patient stopped taking their neuropathy medication, had several other surgeries on affected areas and changed their activity level.There is no deficiency reported with the stimulator.The stimulator is used to treat pain.The cause of the reported issue is due to the patient being a poor candidate due to health, weight, age, or mental capacity (user error - patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in perm - loss of therapy/no therapy issues.Perm - loss of therapy/no therapy issue rates remain acceptably low; thus, capa is not required. perm - loss of therapy/no therapy issue rates will continue to be tracked and trended.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key15673741
Report Number3010676138-2022-00127
Device Sequence Number6321019
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public(01)00818225020648(17)211201(01)00818225020693(17)220901(21)2B12067-7
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2021
Device Model NumberFR8A-SPR-B0, FR8A-RCV-A0
Device Lot NumberSWO191202, SWO200922
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown